# SDR UIEA2017030200253

- Difficulty date: March 1, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 78,366 hours, 13,520 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Blade
- Part number: XW21457
- Part serial: NSN
- Condition: Damaged
- Location: Windshield Wiper
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDSHEILD WIPER ON FO & CAP SIDES BENT OUTWARD IN FLIGHT. DUMPED FUEL AND PERFORMED AN AIR RETURN IAW AMM 30-42-01 CAPTAIN`S AND FIRST OFFICER`S WIPER BLADES REPLACED IAW AMM 30-42-01.
